3 doctors weighed in:

Is it normal for medicine to cause slurry speech, difficulty talking?

3 doctors weighed in
Dr. Anifat Balogun
ENT - Head & Neck Surgery
2 doctors agree

In brief: What medicine?

It is not at all normal for medicine to cause slurry speech and difficulty talking.
.Unless it is a sedative, anesthetic, narcotic or other centrally acting medication. Some medications, if not taken as directed may interact or change drug availability, with other medications or alcohol to cause the patient unexpected side effects. Call the prescribing doctor for advise or go to your nearest er.

In brief: What medicine?

It is not at all normal for medicine to cause slurry speech and difficulty talking.
.Unless it is a sedative, anesthetic, narcotic or other centrally acting medication. Some medications, if not taken as directed may interact or change drug availability, with other medications or alcohol to cause the patient unexpected side effects. Call the prescribing doctor for advise or go to your nearest er.
Dr. Anifat Balogun
Dr. Anifat Balogun
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
14 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors